# SDR IPXA2021081372691

- Difficulty date: August 12, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,518 hours, 12,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: F5218135620000
- Part serial: TAG01660300
- Condition: Leaking
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DR LK -  SEAL LK APPEARS TOP RT SIDE OF DR. LK START@FL340. DESCENDED FL320, NO CHG. CABIN PRESS IND NRML @FL340 DELTA P 8.1 CABIN ALT 6000FT. PASSING FL210 DELTA P 5.5 PSI CABIN ALT 5400FT.R&R'D DR SEAL 52-10-18-0401. OPS  LK CK OK. LP 090741 FWD DR SEAL RPLCD 52-10-18-0104 PARD-5 MAT#16-003. DEF EO A300-5210-58385A.ACCOMPLISHED PERM REPAIR OF FWD ENTRY DOOR SEAL LACQUER INSTALL IAW EO A300-5210-58385-A.
